American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Judy Kennedy and James A. Yorke. Topological horseshoes. Trans. Amer. Math. Soc. 353 (2001) 2513-2530. MR 1707195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Xiaofeng Wang and Duo Wang. The $C^1$ closing lemma for nonsingular endomorphisms equivariant under free actions of finite groups. Trans. Amer. Math. Soc. 351 (1999) 4173-4182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mark Pollicott and Richard Sharp. Comparison theorems and orbit counting in hyperbolic geometry. Trans. Amer. Math. Soc. 350 (1998) 473-499. MR 1376553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chris Bernhardt. On the ordering of $n$-modal cycles. Trans. Amer. Math. Soc. 348 (1996) 3827-3834. MR 1360221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Héctor Sánchez-Morgado. R-torsion and zeta functions for analytic Anosov flows on 3-manifolds. Trans. Amer. Math. Soc. 348 (1996) 963-973. MR 1348868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Guillamon, X. Jarque, J. Llibre, J. Ortega and J. Torregrosa. Periods for transversal maps via Lefschetz numbers for periodic points . Trans. Amer. Math. Soc. 347 (1995) 4779-4806. MR 1321576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Carme Leseduarte and Jaume Llibre. On the set of periods for $\sigma$ maps . Trans. Amer. Math. Soc. 347 (1995) 4899-4942. MR 1316856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark Pollicott. The Picard group, closed geodesics and zeta functions . Trans. Amer. Math. Soc. 344 (1994) 857-872. MR 1240946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Judy A. Kennedy and James A. Yorke. Pseudocircles in dynamical systems . Trans. Amer. Math. Soc. 343 (1994) 349-366. MR 1187029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Maria Lúcia Alvarenga Peixoto and Charles Chapman Pugh. The planar closing lemma for chain recurrence . Trans. Amer. Math. Soc. 341 (1994) 173-192. MR 1107028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edward E. Slaminka. Removing index $0$ fixed points for area preserving maps of two-manifolds . Trans. Amer. Math. Soc. 340 (1993) 429-445. MR 1145963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lluís Alsedà and Francesc Mañosas. The monotonicity of the entropy for a family of degree one circle maps . Trans. Amer. Math. Soc. 334 (1992) 651-684. MR 1129433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. Bernhardt, E. Coven, M. Misiurewicz and I. Mulvey. Comparing periodic orbits of maps of the interval . Trans. Amer. Math. Soc. 333 (1992) 701-707. MR 1079051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wolfgang Krieger, Brian Marcus and Selim Tuncel. On automorphisms of Markov chains . Trans. Amer. Math. Soc. 333 (1992) 531-565. MR 1099353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William Geller and Juán Tolosa. Maximal entropy odd orbit types . Trans. Amer. Math. Soc. 329 (1992) 161-171. MR 1020040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Matthew Stafford. Markov partitions for expanding maps of the circle . Trans. Amer. Math. Soc. 324 (1991) 385-403. MR 1049617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jean Berstel and Christophe Reutenauer. Zeta functions of formal languages . Trans. Amer. Math. Soc. 321 (1990) 533-546. MR 998123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. Keller. Markov extensions, zeta functions, and Fredholm theory for piecewise invertible dynamical systems . Trans. Amer. Math. Soc. 314 (1989) 433-497. MR 1005524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lluís Alsedà, Jaume Llibre and Michał Misiurewicz. Periodic orbits of maps of $Y$ . Trans. Amer. Math. Soc. 313 (1989) 475-538. MR 958882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] H. E. Nusse. Chaotic maps with rational zeta function . Trans. Amer. Math. Soc. 304 (1987) 705-719. MR 911091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Louis Block and Ethan M. Coven. Topological conjugacy and transitivity for a class of piecewise monotone maps of the interval . Trans. Amer. Math. Soc. 300 (1987) 297-306. MR 871677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Curt McMullen. Area and Hausdorff dimension of Julia sets of entire functions . Trans. Amer. Math. Soc. 300 (1987) 329-342. MR 871679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. S. Block and W. A. Coppel. Stratification of continuous maps of an interval . Trans. Amer. Math. Soc. 297 (1986) 587-604. MR 854086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Marcy Barge and Joe Martin. Chaos, periodicity, and snakelike continua . Trans. Amer. Math. Soc. 289 (1985) 355-365. MR 779069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John Franks. Period doubling and the Lefschetz formula . Trans. Amer. Math. Soc. 287 (1985) 275-283. MR 766219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Lluís Alsedà, Jaume Llibre and Rafel Serra. Minimal periodic orbits for continuous maps of the interval . Trans. Amer. Math. Soc. 286 (1984) 595-627. MR 760976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Chung-Wu Ho. On Block's condition for simple periodic orbits of functions on an interval . Trans. Amer. Math. Soc. 281 (1984) 827-832. MR 722777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Bill Byers. Topological semiconjugacy of piecewise monotone maps of the interval . Trans. Amer. Math. Soc. 276 (1983) 489-495. MR 688956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Lasota and James A. Yorke. Exact dynamical systems and the Frobenius-Perron operator . Trans. Amer. Math. Soc. 273 (1982) 375-384. MR 664049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Harold Proppe and Abraham Boyarsky. On the fullness of surjective maps of an interval . Trans. Amer. Math. Soc. 269 (1982) 445-452. MR 637701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2